3 Fat Chicks on a Diet Weight Loss Community  

Go Back   3 Fat Chicks on a Diet Weight Loss Community > Food > Nutrition and Labeling

vitamins and stomach aches?

Reply
 
Thread Tools
Old 08-05-2010, 10:26 AM   #1
Rockin Socks since 1984
 
amyleigh's Avatar
 
Join Date: May 2009
Location: South Jersey
Posts: 510

S/C/G: 205/179/155

Height: 5'3.5

Default vitamins and stomach aches?

i just started taking a mulitvitamin this week and within 10 minutes each day, i get a stomach ache. i always take it after eating, because i know it's terrible to take on an empty stomach. is this something that is normal and will go away or should i stop taking them? the last time i took vitamins daily was when i was a kid...flinstone's never made me sick
__________________
"I'm not the average girl from your video
and I ain't built like a supermodel
But, I learned to love myself unconditionally
Because I am a queen"-India.Arie


]
amyleigh is offline   Reply With Quote
Old 08-05-2010, 10:46 AM   #2
Junior Member
 
Join Date: Apr 2010
Location: Washington, D.C.
Posts: 3

S/C/G: 242.2/237.4/115

Height: 5'3.4"

Default

I have the same problem. All vitamins make me nauseous. Now, I use powdered supplements instead, and have no bad side effects.
carmenm is offline   Reply With Quote
Old 08-05-2010, 10:48 AM   #3
Senior Member
 
tigger175's Avatar
 
Join Date: Dec 2007
Location: Omaha, NE
Posts: 154

Height: 5'2''

Default

I used to have this problem too with women's one a day, and when I asked my doctor she said if a vitamin is making a stomach upset then thats your body saying it doesn't want something in that vitamin (some vitamin or mineral is too concentrated for you body). So I switched until I found one that didn't upset my stomach. I found a one at whole foods that works well but also they make adult chewable gummies which dont seem to upset stomachs as easily. Or you can actually take 2 flinstone vitamins if you want.
__________________
P90X : If you were able to look inside of your cells and see your "good" enzymes increasing, your energy-producing mitochondria multiplying, your cholesterol falling, your arteries clearing, your blood vessels becoming more efficient, your muscles strengthening, your bone-density improving, and all of the remarkable changes that this program triggers, it would be clear that the scale and calipers are just insufficient ways of measuring success.
tigger175 is offline   Reply With Quote
Old 08-06-2010, 05:46 PM   #4
for my family...
 
jensmith72's Avatar
 
Join Date: Jun 2010
Location: Woodbridge VA
Posts: 81

S/C/G: 210/188.2/160

Height: 5'5" age~ 39

Default

HI! I have had the same problem with any and all multi vitamins Ive tried. I started taking the new gummy for adult kind by One a day called VitaCraves! No more sick feeling for me and they are like a little candy treat too!!!
__________________

CURRENT MINI GOAL ABOVE - REWARD: post a pic and a new pair of earrings
MY NEXT MINI GOAL IS 169 - REWARD: post a pic and a new pair of shoes
one each 5 pounds
jensmith72 is offline   Reply With Quote
Reply
Posts by members, moderators and admins are not considered medical advice
and no guarantee is made against accuracy.


Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

vB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are On
Pingbacks are On
Refbacks are Off

Similar Threads
Thread Thread Starter Forum Replies Last Post
Weekly Chat Dec 24-31 shrinkinglizzy 20-Somethings 18 12-31-2007 07:33 AM
Rears in Gear for the New Year - March RavenToy Support Groups 132 04-01-2004 05:27 AM


All times are GMT -4. The time now is 02:40 PM.






Powered by vBulletin® Version 3.6.7
Copyright ©2000 - 2015, Jelsoft Enterprises Ltd.
Search Engine Optimization by vBSEO 3.3.2